• Global stability properties of virus dynamics discrete models

    Kaori Saito1, Yoshihiro Hamaya2

    1. Department of Business Administration, Meisei University, 2-1-1 Hodokubo, Hinoshi, Tokyo 191-8506, Japan. E-mail: kaori.saito@meisei-u.ac.jp
    2. Graduate School of Informatics, Okayama University of Science 1-1 Ridai-cho, Kitaku, Okayama 700-0005, Japan.

    Abstract: A sufficient condition for the global stability of positive equilibrium points of the difference equation, which appears as a model for basic virus dynamics, is obtained by applying the technique of Liapunov functions.

    Pages: 26 – 39 | Full PDF Paper